# SDR RAIA961138

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing Aft
- Part time: 18,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FOUDN RIGHT WING AFT SPAR IS DAMAGED, OUTBOARD OF RIB 28.  REPAIRED DAMAGED AREA OF AFT SPAR PER ATR DRAWING ATR25512/96.  (M)
